| Model Number |
INTELLIVUE PATIENT MONITOR MX800 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: (b)(6).A philips field service engineer (fse) evaluated the device and confirmed that the device produces an error.The fse replaced the nmt module as well at the nmt patient cable to resolve the issue.The device was operational after the parts were replaced and the device was returned to the customer.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
Event or Problem Description
Philips received a complaint on the intellivue mx800 patient monitor indicating nmt module overheats.The device was not in use at the time of the event.No adverse event occurred.